MathSciNet Relay Station
MathSciNet bibliographic data
MR3650 (2,249f) 10.0X
Rademacher, Hans; Whiteman, Albert Theorems on Dedekind sums. Amer. J. Math. 63, (1941). 377–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement